Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
louisg12

I NEED HELP RETIN A ACNE MARKS

Recommended Posts

PLEASE SOMEONE HELP ME. I GO TO THE DERM SO MUCH. I NEED TO KNOW IF RETIN A WILL HELP ME I WAS JUST PRESCRIBED IT. THOSE MARKS LOOK MUCH DARKER SOMETIMES IVE TRIED EVERYTHING AND NOTHING IS WORKING. I HOPE THIS CAN WORK.

Photo on 12-1-18 at 1.12 AM #2.jpg

Share this post


Link to post
Share on other sites

Never try retin a,  it ruins skin,  your skin is perfect and marks will go away,  don't go near retin a,  cant stress it enough.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×